Medical Questions > Abortion > Medical Abortion Forum

Depression And Uncontrollable Acne After Abortion.

Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
i had a surgical abortion about a week ago. I was 13 weeks along. after the abortion i've been feeling depressed and crying for no reason, even in my sleep. And I never really had bad acne before, but it is out of control and i just hate it. And im not takin any contraceptives. Wonderin what could be the cause of the two.
Did you find this post helpful?
|

User Profile
replied August 20th, 2007
Supporter
Hi
Hi Sweetie, I cna not say I understand what you are feeling, but I can tell you I understand depression and sadness. These feelings you are having are hormone related and has a lot to do with the trauma your body has gone through. Same goes for the acne, your body has undergone changes. My heart goes out to you and I hope this sadness will pass you soon. Try very hard to focus on whats you have here and now stay positive for the future. Dwelling on yesterday only causes us more pain.......Always here for you! HUGS..........
|
Did you find this post helpful?

replied August 20th, 2007
Especially eHealthy
Re: Depression And Uncontrollable Ance After Abortion.
jensterhippo wrote:
i had a surgical abortion about a week ago. I was 13 weeks along. after the abortion i've been feeling depressed and crying for no reason, even in my sleep. And I never really had bad acne before, but it is out of control and i just hate it. And im not takin any contraceptives. Wonderin what could be the cause of the two.


Hey, yeah. It's due to the hormone fluctuations
*hugs*
It will get better, you just need to let your body readjust. Eat chocolate, buy a good face cleanser, and smile Smile
|
Did you find this post helpful?

User Profile
replied August 20th, 2007
Supporter
Hi
Oh Eiri, I totally forgot about the chocolate....how dumb of me! Chocolate RULZ!!!!!!!!!!!!! Laughing
|
Did you find this post helpful?

replied August 20th, 2007
..
o yeah i forgot to mention that i took yaz for 5 days but stoppped becuase i thought it was the cause of acne, could it? and it did som what lighten the bleeeding. o yea what kind of chocolate and how does that help?
|
Did you find this post helpful?

replied August 20th, 2007
Especially eHealthy
Re: ..
jensterhippo wrote:
o yeah i forgot to mention that i took yaz for 5 days but stoppped becuase i thought it was the cause of acne, could it? and it did som what lighten the bleeeding. o yea what kind of chocolate and how does that help?


Oh hun it's just a joke. You know, ladies love chocolate, it's a comfort food, makes you feel good, etc?

I don't know about Yaz and acne, but five days would not be enough to tell.
|
Did you find this post helpful?

User Profile
replied August 20th, 2007
Extremely eHealthy
I am sorry you are feeling depressed. It could be solely hormonal, or it could be a post abortion emotional issue. If you are still feeling out of sorts for a while, I would talk to someone and see if you can get some help.

Best of luck.
|
Did you find this post helpful?

replied February 23rd, 2010
im 6 weeks pregnant, thinking of having an abortion it planned for next week , but i do want my baby, but circumstance are not ideal. so feel like aborting is the the best thing for every1 else except myself. im scared of depression and feeling guilty after as i feel very guilty and depressed already. how long did ur depression last, and did you have any guilt , if so how long for?
|
Did you find this post helpful?